# SDR UPS97823131

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 8 TO 40 BETWEEN STR 28L TO 31L SKIN CORRODED HEAVY AFTER INTERNAL DOUBLER REMOVAL.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-2-0 FIG 1D.
